Another poem

Once I was happy,loved and treasured,

Now my lonesome life is measured

By my inability to take 'Abilify'

And slowly,silently, dissatisfy,

My actions ,thoughts and deeds,

At odds with all my wants and needs

A shadow of my former self,

A deep decline in mental health.

The loving smiles disappear,

Replaced instead with quaking fear.

Do you understand my melancholy madness ?

Can anyone interpret suicidal sadness ?

7 Replies

oldestnewest
  • Beautifully expressed. Are the doctors unable to find anything else which suits you better?

    Ann

  • I was on Mirtazapine for 4 weeks starting at 15mg ,30mg then 45 mg with a view to being discharged from hospital.Apparently I have a very sensitive metabolism and it made me very aggressive and suicidal.It was stopped immediately so I had severe hallucinations.I tried Abilify but passed out several times.The alternatives offered were Quetiapimne and Sodium Valporate,both of which can have bad side effects . So I declined to go on them.then tried Abilify again as it is a 'clean' drug.I left hospital after 9 weeks and only 3 days on Abilify.It has made me very restless ,so I am now on Diazepam 3 times daily until it settles which can take up to 3 weeks.I don't think the doctors get me as I have never had mental health issues before .I am 55 and this all started after 'talking therapy' at the Doctors,which I had as I was declining in mental health due to my husbands adultery 4 years ago.

  • Oh bless you. A real heart felt poem.

  • That's really moving, thank you for sharing.

  • very moving,

    sandra.

  • A poem that is so expressive and so deep.You have a real gift for expression

  • Thanks they are written from the heart, from a place I have been in for 3 months for the first time in 55 years of life..

You may also like...